Necessary and sufficient conditions of optimality in the problems of control with fuzzy parameters

Authors

  • I. V. Molchanyuk
  • A. V. Plotnikov

Abstract

We study the problem of high-speed operation for linear control systems with fuzzy right-hand sides. For this problem, we introduce the notion of optimal solution and establish necessary and sufficient conditions of optimality in the form of the maximum principle.

Published

25.03.2009

Issue

Section

Research articles

How to Cite

Molchanyuk, I. V., and A. V. Plotnikov. “Necessary and Sufficient Conditions of Optimality in the Problems of Control With Fuzzy Parameters”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 3, Mar. 2009, pp. 384-90, https://umj.imath.kiev.ua/index.php/umj/article/view/3026.